首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Some Ridge Regression Estimators and Their Performances
  • 本地全文:下载
  • 作者:Kibria, B M Golam ; Banik, Shipra
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2016
  • 卷号:15
  • 期号:1
  • 页码:12
  • 出版社:Wayne State University
  • 摘要:The estimation of ridge parameter is an important problem in the ridge regression method, which is widely used to solve multicollinearity problem. A comprehensive study on 28 different available estimators and five proposed ridge estimators, KB1, KB2, KB3, KB4, and KB5, is provided. A simulation study was conducted and selected estimators were compared. Some of selected ridge estimators performed well compared to the ordinary least square (OLS) estimator and some existing popular ridge estimators. One of the proposed estimators, KB3, performed the best. Numerical examples were given.
  • 关键词:Linear Regression; Mean Square Error; Multicollinearity; Ridge Regression; Simulation Study
国家哲学社会科学文献中心版权所有